# SDR LCPR20220119001

- Difficulty date: December 27, 2021
- Submitted: January 19, 2022
- Operation: General aviation
- Aircraft: N3134L
- Make and model: Cessna 310J
- Aircraft serial: 310J0137
- Aircraft time: 5,341 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: None
- Part number: 08940004
- Condition: Defective
- Location: Zone 700
- Component: Landing Gear Ac
- Component part number: 89940004
- Stage of operation: AP
- How discovered: C
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

AFTER INCIDENT ON 12/21/2021 AT KBCT. PER REQUEST AIRCRAFT WAS JACKED AND FUNCTIONAL CHECKS (GEAR SWINGS) WERE PERFORMED ON THE AIRCRAFT. AFTER MULTIPLE FUNCTIONAL CHECKS (GEAR SWINGS) IT WAS FOUND THAT THE NOSE GEAR WOULD NOT LOCK OUT AND A GRINDING NOISE WAS HEARD COMING FROM THE LANDING GEAR ACTUATOR ASSEMBLY (PN: 0894000-4, SN: UNKNOWN).
